# SDR USAA2010010690035

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 64,838 hours, 28,819 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 70
- Condition: Low Pressure
- Location: R2 Door
- Part time: 64,838 hours, 28,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 612-ATL - EES - R-2 DOOR ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED R-2 DOOR ACCUMULATOR TO REQUIRED LIMITS.
